• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Optimal control of a spherical inverted pendulum

Lobachevskii Journal of Mathematics. 2017. Vol. 38. No. 5. P. 954-957.
L. Manita, Ronzhina M.

We consider a mathematical model of a spherical inverted pendulum on a movable cart. The cart moves on a horizontal plane under the influence of a planar bounded force. We study an optimal control problem related to this model. The control objective is to stabilize the inverted pendulum in the upright equilibrium position. For the linearized model it is shown that the optimal trajectories contains arcs with more and more frequent control switchings.